# SDR AALA202311209430

- Difficulty date: September 22, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT FACE FRAME WEB HORIZONTAL FLANGE LOWER RADIUS AT FR 68 AND S22L AT THE #1 DOOR STOP FITTING. REPAIRED FRAME PER EA 348423.
